| Model Number |
X SERIES |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a (b)(6) male patient, the device displayed a "defib disabled" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customers report was not replicated or confirmed.The device was put through extensive testing including bench handling, defib power cycling and functional stress testing without duplicating a malfunction to the device.Review of the device logs showed a defib failure message.The processor/bridge/pace board was replaced as precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.